# SDR AALA201712189058

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 8,384 hours, 3,178 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Broken
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.   BROKEN ARM - DISARM LEVER ON THE L3 DOOR.  MAINTENANCE REPLACED THE LEVER IAW AMM 52-22-22 AND PERFOMRED SUCCESSFUL OPS CHECK.
